# SDR SWIA200617444

- Difficulty date: December 18, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 16,114 hours, 13,494 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225027101
- Part serial: 13KKF
- Condition: Malfunctioned
- Location: Elevator
- Part time: 8,538 hours, 7,610 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AUTO PILOT KICKS OFF WITH FLAPS 20 DEGREES WHEN A TURN IS INITIATED.  REPLACED ELEVATOR SERVO IAW MM 22-11-24.  OPERATIONAL CHECKS GOOD.
